I am going to the doctor later today. So, I am going to post this, in hopes I can receive a quick answer. I was switched from Valium to Xanax almost a year ago. I have lost weight that I do not have and have no appetite at all. My favorite foods do not even appeal to me. And this has been going on for months.
I am currently on 1 mg. Xanax 3 times daily. I though have weaned down over the weeks. Now, at 1 mg. once daily. I am going to speak to my doctor about the Xanax. I really just do not like it at all. It was okay for me in the beginning. But of course, I have built up a tolerance to it. I was on Valium for 5 yrs. And it just seemed that I did much better on the Valium.
I am bipolar I and have extreme anxiety. I am 53 and have been this way for many years. I though have only in the last 5 yrs. been on any type anxiety med like Xanax and Valilum long-term. I know that Valium has a long half life and Xanax does not. And I myself can feel that is true, by being on both meds
But, just wondered if anyone had an answer, about Xanax causing weight loss and loss of appetite. I have lung disease and cannot afford to lose another pound. I am 5'6" and weighing in at 130 lbs. If I get sick, I have to have weight on me, to be able to better fight an illness. Thank you and God bless.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.